# SDR ASAA2023011441518

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 38,052 hours, 11,899 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Pilot'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START "FMC DISAGREE" MESSAGE ON BOTH PILOTS NAV DISPLAYS.  GROUNDED - YES. FOLLOWED QRH AND MESSAGES NO LONGER DISPLAYED.
